# SDR A6WA201040332

- Difficulty date: March 19, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 26,943 hours, 23,449 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR CTR INTERCOSTAL CLIP CORRODED.  REPLACE CLIP IAW SRM PROCEDURES.
